Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extending Ulm's theorem without group theory


Authors: Fred Richman and Elbert Walker
Journal: Proc. Amer. Math. Soc. 21 (1969), 194-196
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0240201-1
MathSciNet review: 0240201
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hill, Sums of countable primary groups, Proc. Amer. Math. Soc. 17 (1966), 1469-1473. MR 0199259 (33:7408)
  • [2] K. Honda, Realism in the theory of Abelian groups. III, Comment. Math. Univ. St. Paul 12 (1964), 75-111. MR 0162848 (29:152)
  • [3] G. Kolettis, Jr., Direct sums of countable groups, Duke Math. J. 27 (1960), 111-125. MR 0110748 (22:1616)
  • [4] R. Nunke, Homology and direct sums of countable Abelian groups, Math. Z. 101 (1967), 182-212. MR 0218452 (36:1538)
  • [5] L. Parker and E. A. Walker, ``An extension of Ulm's Theorem'' in Studies on Abelian groups, edited by B. Charles, Dunod, Paris, 1968, pp. 309-326. MR 0265458 (42:367)
  • [6] H. Ulm, Zur Theorie der abzählbar-unendlichen abelschen Gruppen, Math. Ann. 107 (1933), 774-803. MR 1512826

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240201-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society